# SDR DALA2024052105401

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 71,871 hours, 27,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Loose
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 L-4 DOOR STOP FITTING LOOSE/ UN-SAFTIED. AT AFT EDGE OF DOOR 4TH FROM BOTTOM. CORRECOTIVE ACTION: CHECKED AND REPLACED STOP PIN RETAINER SPRING REF B757-200 AMM 52-11-00. (0350241)
